English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Noncommutative geometry and path integrals

Kapranov, M. (2009). Noncommutative geometry and path integrals. In Algebra, arithmetic, and geometry: in honor of Yu. I. Manin; Volume II (pp. 49-87). Boston, MA, USA: Birkhäuser.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-27CF-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-27D0-5
Genre: Book Chapter

Files

show Files
hide Files
:
kapranov_noncommutative_2009.pdf (Publisher version), 392KB
 
File Permalink:
-
Name:
kapranov_noncommutative_2009.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Kapranov, Mikhail1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebra, arithmetic, and geometry: in honor of Yu. I. Manin ; Volume II
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Boston, MA, USA : Birkhäuser
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 49 - 87 Identifier: -

Source 2

show
hide
Title: Progress in Mathematics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 270 Sequence Number: - Start / End Page: - Identifier: -